Title: Polynomials with constant Hessian determinant
Authors: Dillen, Franki # ×
Issue Date: 1991
Publisher: Elsevier science bv
Series Title: Journal of Pure and Applied Algebra vol:71 issue:1 pages:13-18
Abstract: We show that the Jacobian conjecture for dimension 2 over the complex numbers holds for polynomial mappings with symmetric Jacobian matrix. We indicate two applications in differential geometry.
ISSN: 0022-4049
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science